MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number ACT5612
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the luer lock of the extension set keeps popping off during use.This issue resulted in a leak of an unspecified volume of blood.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Two (2) actual samples and 1 companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specifications.Functional testing, including pressure and clear passage, was performed with no issues noted.The reported condition was not verified on the returned samples.However in addition to the actual samples, a video of a sample was provided showing a disconnected male luer.The reported condition was verified through video inspection.The cause of the condition could not be determined on the video sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9348360
Report Number1416980-2019-06441
Device Sequence Number14136647
Product Code FPA
UDI-Device Identifier00085412079714
UDI-Public(01)00085412079714
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberACT5612
Device Lot NumberR19D06040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1